# SDR SWAA2023083084439

- Difficulty date: July 31, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FUEL GAUGE BRACKET<[01] DUPLICATE DISCREPANCY. SEE TASK TTG8Q00MJ5QR. REPLACED REFUEL PANEL ON RH WING. SEE TASK CARD TTG8R007B8YZ FOR REMOVAL AND INSTALLATION. AMM 28-41-61;[02] INSPECTION C/W FOR DUPLICATE DISCREPANCY FOR R/H FUEL PANEL REPLACEMENT . FAULT CLEARED ON TTG8Q00MJ5QR AND TTG8R007B8YZ.
